advertisement
Question
Posted by: ED | 2010/10/26

ED

Hi Doc

I''m 27 years old , went to the doc because of erectile D, and the doctor discovered i had high bp, and says this is causing it. is this true? im on bp tablets called cipla-perindopril 4mg(i only take a half tab daily) i think it makes it worse. Some day i can keep a erection, and other days not. Not sure what to do,really affecting me, do those tablets you can buy off the shelve work eg: Panalt work and are they safe to use?

Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo ED
Hypertension can cause erectile dysfunction and medication for Hypertension often has ED as side effect! You need to get an angiotensin receptor blocker type antihypertensive - so ask your doctor if you can't switch to one of these:
candesartan (Atacand), telmisartan (Micardis),
valsartan (Diovan),losartan (Cozaar), or
olmesartan (Benicar).
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: OMG | 2010/10/26

Geez dude, stick to one forum. U bore me!

Reply to OMG
Posted by: Cyberdoc | 2010/10/26

Hallo ED
Hypertension can cause erectile dysfunction and medication for Hypertension often has ED as side effect! You need to get an angiotensin receptor blocker type antihypertensive - so ask your doctor if you can't switch to one of these:
candesartan (Atacand), telmisartan (Micardis),
valsartan (Diovan),losartan (Cozaar), or
olmesartan (Benicar).
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement